# SDR JGVR20200911001

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N365QS
- Make and model: Cessna 680A
- Aircraft serial: 6800057
- Aircraft time: 12,610 hours, 8,559 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A) REPAIRED BLENDED AREAS ON LT WING LOWER REAR SPAR ANGLE AT LWS 27 AND LWS 40 PER AQRD ERO-966905 TITLED "LT WING REAR SPAR ANGLE REPAIR" DATED 09/11/2020 AND SUPPORTED BY FAA FORM 8110-3 DATED 09/11/2020.  20) THE F&DT EVALUATION MUST BE COMPLETED WITHIN 12 MONTHS FROM THE DATE OF ISSUE OF THE ASSOCIATED 8110-3.  THE AIRCRAFT AT THE TIME OF REPAIR HAD 11,846.4 FLIGHT HOURS AND 7834 FLIGHT CYCLES.  ALTERNATE TERMINATING ACTIONS TO THE F&DT EVALUATION REQUIREMENT MUST BE SEPARATELY APPROVED AND ARE NOT INCLUDED IN THIS ERO.
